Advertisement

Bulletin of the Iranian Mathematical Society

, Volume 44, Issue 1, pp 19–41 | Cite as

Meromorphic Functions Having the Same Inverse Images of Four Values on Annuli

  • Si Duc Quang
  • Tran An Hai
  • Nguyen Thi Thanh Hien
  • Ha Huong Giang
Original Paper
  • 26 Downloads

Abstract

In this paper, we extend and improve the four-value theorems of Nevanlinna and Fujimoto to the case of meromorphic functions on the annuli. For detail, we will prove that there are at most two admissible meromorphic functions on an annulus sharing a value with multiplicities truncated by two and other three values regardless of multiplicities. We also show that if four admissible meromorphic functions on an annulus share four values regardless of multiplicities then two of them must coincide. Moreover, in our result, the inverse images of these values by the functions with multiplicities more than a certain number do not need to be counted.

Keywords

Meromorphic function Nevanlinna theory Annulus 

Mathematics Subject Classification

Primary 30D35 Secondary 32H30 

Notes

Acknowledgements

This paper is completed while the first author was working at Vietnam Institute for Advanced Study in Mathematics (VIASM). He would like to thank the institute for the support. This research is funded by Vietnam National Foundation for Science and Technology Development (NAFOSTED) under Grant number 101.04-2018.01.

References

  1. 1.
    Axler, S.: Harmonic functions from a complex analysis viewpoint. Am. Math. Monthly 93, 246–258 (1986)MathSciNetCrossRefMATHGoogle Scholar
  2. 2.
    Banerjee, A.: Weighted sharing of a small function by a meromorphic function and its derivative. Comput. Math. Appl. 53, 1750–1761 (2007)MathSciNetCrossRefMATHGoogle Scholar
  3. 3.
    Bhoosnurmath, S.S., Dyavanal, R.S.: Uniqueness and value-sharing of meromorphic functions. Comput. Math. Appl. 53, 1191–1205 (2007)MathSciNetCrossRefMATHGoogle Scholar
  4. 4.
    Cao, T.B., Yi, H.X., Xu, H.Y.: On the multiple values and uniqueness of meromorphic functions on annuli. Comput. Math. Appl. 58, 1457–1465 (2009)MathSciNetCrossRefMATHGoogle Scholar
  5. 5.
    Cao, T.B., Deng, Z.S.: On the uniqueness of meromorphic functions that share three or two finite sets on annuli. Proc. Indian Acad. Sci. 122(2), 203–220 (2012)MathSciNetMATHGoogle Scholar
  6. 6.
    Fujimoto, H.: Uniqueness problem with truncated multiplicities in value distribution theory. Nagoya Math. J. 152, 131–152 (1998)MathSciNetCrossRefMATHGoogle Scholar
  7. 7.
    Gundersen, G.: Meromorphic functions that share four values. Trans. Am. J. Math. 277(2), 545–567 (1983)MathSciNetCrossRefMATHGoogle Scholar
  8. 8.
    Ishizaki, K., Toda, N.: Unicity theorems for meromorphic functions sharing four small functions. Kodai J. Math. 21, 350–371 (1998)MathSciNetCrossRefMATHGoogle Scholar
  9. 9.
    Khrystiyanyn, A.Y., Kondratyuk, A.A.: On the Nevanlinna theory for meromorphic functions on annuli, I. Math. Stud. 23(01), 19–30 (2005)MathSciNetMATHGoogle Scholar
  10. 10.
    Khrystiyanyn, A.Y., Kondratyuk, A.A.: On the Nevanlinna theory for meromorphic functions on annuli. II. Math. Stud. 24(02), 57–68 (2005)MathSciNetMATHGoogle Scholar
  11. 11.
    Li, X., Yi, H.-X., Hu, H.: Uniqueness results of meromorphic functions whose derivates share four small functions. Acta. Math. Sci. 32B, 1593–1606 (2012)MATHGoogle Scholar
  12. 12.
    Lund, M., Ye, Z.: Nevanlinna theory of meromorphic functions on annuli Sci. Chin. Math. 53, 547–554 (2010)CrossRefMATHGoogle Scholar
  13. 13.
    Nevanlinna, R.: Einige Eideutigkeitssäte in der theorie der meromorphen funktionen. Acta. Math. 48, 367–391 (1926)MathSciNetCrossRefMATHGoogle Scholar
  14. 14.
    Noguchi, J., Ochiai, T.: Introduction to Geometric Function Theory in Several Complex Variables. Trans. Math. Monogr. 80 Amer. Math. Soc., Providence, Rhode Island (1990)Google Scholar
  15. 15.
    Si, D.Q.: Unicity of meromorphic functions sharing some small function. Int. J. Math. 23(9) (2012).  https://doi.org/10.1142/S0129167X12500887

Copyright information

© Iranian Mathematical Society 2018

Authors and Affiliations

  1. 1.Department of MathematicsHanoi National University of EducationHanoiVietnam
  2. 2.Thang Long Institute of Mathematics and Applied SciencesHanoiVietnam
  3. 3.Division of MathematicsBanking AcademyHanoiVietnam
  4. 4.Department of MathematicsUniversity of Hanoi Textile IndustryHanoiVietnam
  5. 5.Faculty of Fundamental SciencesElectric Power UniversityHanoiVietnam

Personalised recommendations